# SDR UALA2010040601153

- Difficulty date: April 6, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N537UA
- Make and model: Boeing 757222
- Aircraft serial: 25157
- Aircraft time: 61,613 hours, 22,688 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60243
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENCAPSULATED EEL LIGHT STRIP INOP AT FWD AFT LAV- LAV K.  NEEDS LIGHT STRIP.  REPLACED STRIP, CHECKS OKAY.
